# SDR SWAA2022041284649

- Difficulty date: March 17, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SUPPORT AT BS 500I APROXIMATLY S19RH CETER SPLICE CRACKED AT UPPER OTBDHI LOC A225-013 / [01] REMOVED FAIRING SUPPORT IAW B737 SRM 51-40-02-0G-0. NEW PART VERIFIED AS P\N 116A3118U10 IAW BOEING DWG # 116A3110 REV B. STARTED LOCATING AND DRILLING SUPPORT IAW B737 SRM 51-40-05-0G-0. A TAG # MK2070.;[02] VERIFIED STEP 1.;[03] COMPLETED LOCATING AND DRILLING SUPPORT IAW B737 SRM 51-40-05-0G-0.;[04] VERIFIED STEP 3. OK TO INSTALL.;[05] INSTA[[ED SUPPORT IAW B737 SRM 51-40-02-0G-0.;[06] REMOVED AND REPLACED WING TO BODY FAIRING SUPPORT AT BS 500I S-19R IAW SRM 51-40-02-0G-0 DWG 116A3110 REV B;[07] VERIFIED INSTALL STEP 5 C/W. AUDIT C/W
